Hi, My wife's skin got reddishrash kind of spots on her skin when she stress much on the cycle. the skin get heated up and the reddish colored. after some times it becomes normal. it appears in the hands an the neg. WE consulted doctor and we checked for allergy in blood. the report says no allergy in blood. we r waiting for a specialist appointment. before that i just want to have a discussion in thsi forum. Have any idea what is this due to. and one more thing she is not sweating much when she overstrained cycling. she feels sometimes itching on the spots. I have a photo taken on the skin when the problem arrises. If any specaialist can help i can send the photo as well.
From the symptoms it sounds like exercise induced urticaria. Most symptoms can be controlled by taking antihistaminics like benadryl or Claritin or zyrtec.Ask your wife to slow down or stop your exercise as soon as symptoms start.She should always exercise with a partner who knows about your condition.
In some people, eating certain foods before exercise may make allergic symptoms more likely to occur. Keep track of what she eats before exercising for a few weeks. If she notices a pattern to your symptoms that seems related to a certain food, stop eating it for a while and see if the hives stop.Also,she should not exercise for 4 to 6 hours after she eats.
She should stop exercising as soon as she notices the hives. If the hives don't go away in 5 to 10 minutes, or if she has other symptoms, call her doctor right away. It can be Exercise-induced anaphylaxis.
Also wear medical alert jewelry or ID tags describing the condition and sensitive substances and always carry a self-injectable epinephrine kit (Epi pen).
I hope it helps. Take care and pls do keep me posted on how you are doing or in case you have any additional doubts. Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.